# SDR CA110406009

- Difficulty date: March 31, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 880608010103
- Condition: Failed
- Location: Cabin Pressure
- Part time: 5,305 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE, AN AIR LEAK WAS HEARD, BEHIND THE COCKPIT, THIS NOISE GOT LOUDER & LOUDER.  WE OBSERVED THE CABIN ALTITUDE INCREASING & WE IMMEDIATELY CONDUCTED THE OXYGEN DRILL, DECLARED A PAN & CONDUCTED AN EMER DESCENT TO 10,000`, WHEN WE WERE SATISFIED THAT THERE WAS NO FURTHER RISK TO SAFETY, THE PAN WAS CANCELLED & THE FLIGHT WAS CANCELLED & THE FLIGHT WAS CONTINUED WITHOUT FURTHER INCIDENT.  THE CABIN CREW WERE KEPT INFORMED & A PA FROM THE CAPTAIN WAS MADE TO THE PAXS.  USING THE ACFTS CENTRAL DIAGNOSTIC SYSTEM, IDENTIFIED MSG, OUTFLOW VLV OUTPUT DATA FAIL.  IAW FIM  THE OUTFLOW VLV WAS CONSIDERED UNSERVICEABLE,  THE OUTFLOW VLV WAS REPLACED IAW THE AMM & FOLLOWING APPROPRIATE GND CHECKS.  RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
